Simplicial cohomology of augmentation ideals in $\ell^1(G)$

Choi, Yemon (2010) Simplicial cohomology of augmentation ideals in $\ell^1(G)$. Proceedings of the Edinburgh Mathematical Society, 53 (1). pp. 97-109. ISSN 0013-0915

[img]
Preview
PDF (S0013091508000060a)
S0013091508000060a.pdf - Published Version

Download (196kB)

Abstract

Let G be a discrete group. We give a decomposition theorem for the Hochschild cohomology of l1(G) with coefficients in certain G-modules. Using this we show that if G is commutative-transitive, the canonical inclusion of bounded cohomology of G into simplicial cohomology of l1(G) is an isomorphism.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the Edinburgh Mathematical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society (Series 2), 53 (1), pp 97-109 2010, © 2010 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
68306
Deposited By:
Deposited On:
24 Jan 2014 05:52
Refereed?:
Yes
Published?:
Published
Last Modified:
14 Jul 2020 03:55